Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Bleeding after taking medication for abortion

im 20 yr old,n i got pregnent n took mtp kit on 14th april...n as prescribed by a doc i took the rest after 1 day n then the bleedng did its over 10 days my bleeding has not stop...till 1 day back my bleedng was very little..but now it is heavy...i m worried ...when will my bleeding stop??? my periods date is also 2 or 3 starting month...when it will get stop n when will my normal periods will start
Asked On : Tue, 1 May 2012
Answers:  3 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response
some times mtp kit may result in incomplete abortion and irregular bleeding continues.
it will be better to get U S G and discuss with your gynecologist and get a check up
minor procedures may be required some times to complete the abortion
do not worry . take treatment and be all right
Answered: Tue, 1 May 2012
I find this answer helpful
General & Family Physician Dr. Muhammad Ishfaq Habib's  Response
after having the post coital contraceptive pills it acts by intiating the forceful contractions and prevents in the implantation of the embryo formed by the conception into the uterus wall i.e. endometrium resultiing in the bleeding. that should be similar to normal bleeding cycles as occurs in the menstrual cycle. but if as you are saying that the bleeding is heavy and its almost 10th day. which is not a good sign because it may lead to hypovolemia and you may experience low blood pressure and weakness. therefore you should consult your respective gynecologist as you may require some immediate treatment like FFPs to stop your bleeding.
and your next cycles will be according to the dates corresponding with the current bleeding cycles
thankyou with regards from
get well soon
Answered: Tue, 1 May 2012
I find this answer helpful
Anesthesiologist Dr. Amit Aggarwal's  Response
its incomplete abortion.. you will have to get suction and evacuation of uterus done, by a gynaecologist
Answered: Wed, 2 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor